# SDR CALA2010062200290

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N16649
- Make and model: Boeing 737524
- Aircraft serial: 28910
- Aircraft time: 33,022 hours, 17,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6935365U6
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULT-06-3-0037 CABIN FLOOR INTERCOSTAL BETWEEN STA 380 AND STA 400 AT BL 0 IS CRACKED FASTENER HOLE.  INSTALLED NEW CABIN FLOOR INTERCOSTAL BETWEEN STA 380-400 AT BL 0 REF SRM 51-40-02.
